Alert archive / Florida / Flash Flood Warnings in 1998

Flash Flood Warning 8, NWS Jacksonville, FL

February 17, 1998Clay County, Florida

NWS Jacksonville, FL issued this flash flood warning at Feb 17, 1998, 8:16 AM EST for Clay County, Florida. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 17, 1998, 8:16 AM EST (13:16 UTC)
Expired
Feb 17, 1998, 2:20 PM EST
In force
6 hr
Issued by
NWS Jacksonville, FL
Area
Whole counties

County Clay County, FL

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 1.3 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 1998-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 1998-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
170 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
TTAA00 KJAX 171317
FFWJAX
FLC003-019-023-031-047-089-121-125-171910-

BULLETIN
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
816 AM EST TUE FEB 17 1998


THE NATIONAL WEATHER SERVICE IN JACKSONVILLE FL HAS ISSUED A 
FLOOD WARNING EFFECTIVE UNTIL 220 PM EST
FOR PEOPLE IN THE FOLLOWING LOCATIONS...

IN NORTHERN FLORIDA

   ...SUWANNEE
   ...HAMILTON
   ...COLUMBIA
   ...UNION
   ...BAKER

IN NORTHEASTERN FLORIDA

   ...CLAY
   ...DUVAL
   ...NASSAU

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE HEAVY RAIN
HAS MOVED SOUTHEAST OF THE AREA WITH THE POTENTIAL FOR MORE HEAVY RAIN
OVER. THERE IS STILL MAJOR FLOODING WITH MANY ROADS CLOSED. REPORTS
FROM SPOTTERS INDICATES 4 TO 6 INCHES OF RAIN HAS FALLEN IN THE LAST 24
HOURS WITH AS MUCH AS 8 INCHES IN SOME AREAS...ESPECIALLY FROM JUST
WEST OF JACKSONVILLE TO THE SUWANNEE RIVER. DUE TO THE HEAVY RAIN...
FLOODING WILL LIKLEY CONTINUE INTO THIS AFTERNOON UNTIL AROUND 2 PM.



DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY.  THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO
CROSS SAFELY.  VEHICLES CAUGHT IN RISING WATER SHOULD BE
ABANDONED QUICKLY.  MOVE TO HIGHER GROUND.

PLEASE TUNE TO YOUR LOCALN RADIO OR TELEVISION STATIONS... YOUR CABLE
TELEVISION OUTLET... OR NOAA WEATHER RADIO.

P. PETERSON.

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Feb 17, 4:50 AM EST, 3 hours 26 minutes earlier.

Area forecast discussion, Feb 17, 4:50 AM EST, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
450 AM EST TUE FEB 17 1998

LOCAL CCF #S (DELAYED BECAUSE OF SVR WX):

SSI BU 073/051 070/047 070 15-00
JAX BU 075/050 071/045 071 15-00
GNV BU 078/050 074/045 073 15-00

MOHLIN

In the hours before

Local storm report, Feb 17, 4:00 AM EST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FLORIDA
400 AM EST TUE FEB 17 1998

TIME(EST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0900 PM    FALMOUTH                  FL   NON TSTM WINDS
02/15/98   SUWANNEE                       REPORTS OF TREES DOWN JUST
                                          TO THE SOUTH OF FALMOUTH.

1045 PM    JASPER                    FL   NON TSTM WINDS
02/15/98   HAMILTON                       ROOF BLOWN OFF BUILDING

1000 AM    FOLKSTON                  GA   WIND DAMAGE
02/16/98   CHARLTON                       TREES AND POWER LINES DOWN
                                          NORTH OF FOLKSTON.

0510 PM    FLAGLER BEACH             FL   FLOODING
02/16/98   FLAGLER                        AIA COMPLETELY COVERED
                                          WITH WATER BUT IS
                                          PASSABLE. IN THE MODIX
                                          AREA... THREE ROADS
                                          UNDERWATER-
                                          WALNUT...HICKORY AND
                                          ROSEWOOD.

0757 PM    JASPER                    FL   1 INCH HAIL
02/16/98   HAMILTON                       QUARTER SIZED HAIL
                                          REPORTED IN WHITE SPRINGS.

0830 PM    TAYLOR                    FL   2 INCH HAIL
02/16/98   BAKER                          LARGE HAIL REPORTED.

0830 PM    SANDERSON                 FL   2 INCH HAIL
02/16/98   BAKER                          LARGE HAIL REPORTED.

0935 PM    JASPER                    FL   WIND DAMAGE
02/16/98   HAMILTON                       TREES DOWN IN WHITE
                                          SPRINGS.

1035 PM    MACCLENNY                 FL   1 INCH HAIL
02/16/98   BAKER                          QUARTER SIZED HAIL
                                          REPORTED.

1051 PM    LIVE OAK                  FL   WIND DAMAGE
02/16/98   SUWANNEE                       74 MPH WIND GUST REPORTED
                                          IN GOLDHIST AREA.

1100 PM    JASPER                    FL   TORNADO
02/16/98   HAMILTON                       ROOF BLOWN OFF HOUSE AND
                                          DEMOLISHED. NUMEROUS TREES
                                          DOWN 7 MILES EAST OF
                                          JASPER.

1226 AM    TARBORO                   GA   TORNADO
02/17/98   CAMDEN                         *** 1 INJ ***
                                          TORNADO OVERTURNED TRAILER
                                          INJURING ONE WOMAN. A
                                          HOUSE WAS ALSO REPORTEDLY
                                          TORN UP.

1235 AM    HILLIARD                  FL   WIND DAMAGE
02/17/98   NASSAU                         WIND DAMAGE TO TRAILER
                                          PARK IN BOULOUGNE. TREES
                                          AND POWER LINES ALSO DOWN.

1245 AM    LIVE OAK                  FL   WIND DAMAGE
02/17/98   SUWANNEE                       NUMEROUS REPORTS OF TREES
                                          DOWN ACROSS COUNTY.

1245 AM    WELLBORN                  FL   WIND DAMAGE
02/17/98   SUWANNEE                       TREES DOWN.

0141 AM    FOLKSTON                  GA   WIND DAMAGE
02/17/98   CHARLTON                       SIGNIFICANT WIND DAMAGE TO
                                          THREE TRAILER HOMES EAST
                                          OF FOLKSTON.

0150 AM    NASSAUVILLE               FL   WIND DAMAGE
02/17/98   NASSAU                         LARGE TREE DOWNED BY WIND
                                          CRASHED THROUGH HOUSE.

0250 AM    LIVE OAK                  FL   FLOODING
02/17/98   SUWANNEE                       NUMEROUS ROADS CLOSED
                                          ACROSS SUWANNEE COUNTY DUE
                                          TO FLOODING.

0250 AM    JACKSONVILLE              FL   FLOODING
02/17/98   DUVAL                          NUMEROUS ROADS CLOSED
                                          ACROSS DUVAL COUNTY DUE TO
                                          FLOODING.

0300 AM    JASPER                    FL   FLOODING
02/17/98   HAMILTON                       HIGHWAY 41 IN WHITE
                                          SPRINGS AREA CLOSED DUE TO
                                          EXTENSIVE FLOODING.

0330 AM    YULEE                     FL   FLOODING
02/17/98   NASSAU                         SEVERAL ROADS CLOSED
                                          ACROSS COUNTY DUE TO
                                          FLOODING.

MOHLIN
Local storm report, Feb 17, 4:00 AM EST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FLORIDA
400 AM EST TUE FEB 17 1998

TIME(EST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0900 PM    FALMOUTH                  FL   NON TSTM WINDS
02/15/98   SUWANNEE                       REPORTS OF TREES DOWN JUST
                                          TO THE SOUTH OF FALMOUTH.

1045 PM    JASPER                    FL   NON TSTM WINDS
02/15/98   HAMILTON                       ROOF BLOWN OFF BUILDING

1000 AM    FOLKSTON                  GA   WIND DAMAGE
02/16/98   CHARLTON                       TREES AND POWER LINES DOWN
                                          NORTH OF FOLKSTON.

0510 PM    FLAGLER BEACH             FL   FLOODING
02/16/98   FLAGLER                        AIA COMPLETELY COVERED
                                          WITH WATER BUT IS
                                          PASSABLE. IN THE MODIX
                                          AREA... THREE ROADS
                                          UNDERWATER-
                                          WALNUT...HICKORY AND
                                          ROSEWOOD.

0757 PM    JASPER                    FL   1 INCH HAIL
02/16/98   HAMILTON                       QUARTER SIZED HAIL
                                          REPORTED IN WHITE SPRINGS.

0830 PM    TAYLOR                    FL   2 INCH HAIL
02/16/98   BAKER                          LARGE HAIL REPORTED.

0830 PM    SANDERSON                 FL   2 INCH HAIL
02/16/98   BAKER                          LARGE HAIL REPORTED.

0935 PM    JASPER                    FL   WIND DAMAGE
02/16/98   HAMILTON                       TREES DOWN IN WHITE
                                          SPRINGS.

1035 PM    MACCLENNY                 FL   1 INCH HAIL
02/16/98   BAKER                          QUARTER SIZED HAIL
                                          REPORTED.

1051 PM    LIVE OAK                  FL   WIND DAMAGE
02/16/98   SUWANNEE                       74 MPH WIND GUST REPORTED
                                          IN GOLDHIST AREA.

1100 PM    JASPER                    FL   TORNADO
02/16/98   HAMILTON                       ROOF BLOWN OFF HOUSE AND
                                          DEMOLISHED. NUMEROUS TREES
                                          DOWN 7 MILES EAST OF
                                          JASPER.

1226 AM    TARBORO                   GA   TORNADO
02/17/98   CAMDEN                         *** 1 INJ ***
                                          TORNADO OVERTURNED TRAILER
                                          INJURING ONE WOMAN. A
                                          HOUSE WAS ALSO REPORTEDLY
                                          TORN UP.

1235 AM    HILLIARD                  FL   WIND DAMAGE
02/17/98   NASSAU                         WIND DAMAGE TO TRAILER
                                          PARK IN BOULOUGNE. TREES
                                          AND POWER LINES ALSO DOWN.

1245 AM    LIVE OAK                  FL   WIND DAMAGE
02/17/98   SUWANNEE                       NUMEROUS REPORTS OF TREES
                                          DOWN ACROSS COUNTY.

1245 AM    WELLBORN                  FL   WIND DAMAGE
02/17/98   SUWANNEE                       TREES DOWN.

0141 AM    FOLKSTON                  GA   WIND DAMAGE
02/17/98   CHARLTON                       SIGNIFICANT WIND DAMAGE TO
                                          THREE TRAILER HOMES EAST
                                          OF FOLKSTON.

0150 AM    NASSAUVILLE               FL   WIND DAMAGE
02/17/98   NASSAU                         LARGE TREE DOWNED BY WIND
                                          CRASHED THROUGH HOUSE.

0250 AM    LIVE OAK                  FL   FLOODING
02/17/98   SUWANNEE                       NUMEROUS ROADS CLOSED
                                          ACROSS SUWANNEE COUNTY DUE
                                          TO FLOODING.

0250 AM    JACKSONVILLE              FL   FLOODING
02/17/98   DUVAL                          NUMEROUS ROADS CLOSED
                                          ACROSS DUVAL COUNTY DUE TO
                                          FLOODING.

0300 AM    JASPER                    FL   FLOODING
02/17/98   HAMILTON                       HIGHWAY 41 IN WHITE
                                          SPRINGS AREA CLOSED DUE TO
                                          EXTENSIVE FLOODING.

0330 AM    YULEE                     FL   FLOODING
02/17/98   NASSAU                         SEVERAL ROADS CLOSED
                                          ACROSS COUNTY DUE TO
                                          FLOODING.

MOHLIN
Special weather statement, Feb 17, 4:20 AM EST, 3 hours 56 minutes before
AMZ435-450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-171115-

NORTHEAST FLORIDA AND SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL...UPDATED
420 AM EST TUE FEB 17 1998

...TORNADO WATCH DISCONTINUED FOR ALACHUA...BAKER...BRADFORD...CLAY...
DUVAL...NASSAU AND UNION COUNTIES...
...TORNADO WATCH STILL IN EFFECT UNTIL 6 AM FOR FLAGLER...MARION...
PUTNAM AND ST. JOHNS COUNTIES...

THE THREAT OF SEVERE WEATHER HAS ENDED FOR MOST OF NORTHEAST FLORIDA
EXCEPT FOR FLAGLER...MARION...PUTNAM AND ST. JOHNS COUNTIES. CONTINUE
WITH TORNADO WATCH FOR THESE AREAS UNTIL 6 AM.

MOHLIN
Special weather statement, Feb 17, 4:20 AM EST, 3 hours 56 minutes before
AMZ435-450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-171115-

NORTHEAST FLORIDA AND SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL...UPDATED
420 AM EST TUE FEB 17 1998

...TORNADO WATCH DISCONTINUED FOR ALACHUA...BAKER...BRADFORD...CLAY...
DUVAL...NASSAU AND UNION COUNTIES...
...TORNADO WATCH STILL IN EFFECT UNTIL 6 AM FOR FLAGLER...MARION...
PUTNAM AND ST. JOHNS COUNTIES...

THE THREAT OF SEVERE WEATHER HAS ENDED FOR MOST OF NORTHEAST FLORIDA
EXCEPT FOR FLAGLER...MARION...PUTNAM AND ST. JOHNS COUNTIES. CONTINUE
WITH TORNADO WATCH FOR THESE AREAS UNTIL 6 AM.

MOHLIN
Special weather statement, Feb 17, 6:00 AM EST, 2 hours 16 minutes before
AMZ435-450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-171830-

NORTHEAST FLORIDA AND SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
600 AM EST TUE FEB 17 1998

...NUMEROUS ROAD CLOSURES ACROSS THE AREA DUE TO HEAVY RAINS WITH
FLOOD WARNINGS IN EFFECT FOR SEVERAL COUNTIES...
...THREAT OF SEVERE WEATHER HAS ENDED...
...WINDY WEATHER TODAY...WITH CAUTION ADVISED ON AREA LAKES...
...RIVER FLOODING WILL CONTINUE TO BE A PROBLEM...

EXCESSIVE RAINFALL SINCE YESTERDAY HAS CAUSED MANY ROADS ACROSS
SOUTHEAST GEORGIA AND NORTHEAST FLORIDA TO BE CLOSED DUE TO FLOODING.
THIS IN TURN HAS CAUSED ALL SCHOOLS IN BAKER AND UNION COUNTY TO BE
CLOSED FOR TODAY.

ALTHOUGH A COLD FRONT ACROSS THE FLORIDA PANHANDLE THIS MORNING WILL
NOT MOVE THROUGH THE AREA UNTIL THIS AFTERNOON AND COULD STILL CAUSE
A SLIGHT CHANCE OF SHOWERS OR THUDERSTORMS...NO ADDITIONAL HEAVY RAIN
OR SEVERE WEATHER WILL OCCUR. HOWEVER...SINCE IT WILL TAKE AWHILE FOR
ANY STANDING WATER TO RECEDE...THERE ARE STILL FLOOD WARNINGS IN
EFFECT UNTIL 8 AM FOR THE FOLLOWING COUNTIES...

BAKER...CLAY...COLUMBIA...DUVAL...HAMILTON...NASSAU...SUWANNEE AND
UNION.

REMEMBER TO NEVER DRIVE THROUGH WATER OF UNKNOWN DEPTH AND TO BE
EXTRA ALERT FOR STANDING RAINWATER WHEN DRIVING.

SOUTHWEST WINDS ACROSS THE AREA TODAY WILL AVERAGE 20 MPH...BUT WITH
GUSTS AT TIMES OVER 30 MPH. BECAUSE OF THIS...CAUTION IS ADVISED ON
AREA LAKES.

MEANWHILE...SEVERAL RIVERS CONTINUE ABOVE FLOOD STAGE AND WITH ALL
THE RECENT HEAVY RAINS FLOODING WILL CONTINUE. REMEMBER TO KEEP OFF
OF FLOODED RIVERS WHICH ARE NOT SUITABLE FOR RECREATION OF ANY KIND.
ALL PERSONS...ESPECIALLY CHILDREN SHOULD KEEP AWAY FROM THE FLOODED
RIVERS. DETAILS ON THE RIVERS ARE CONTAINED IN RIVER FLOOD STATEMENTS.

ON THE COASTAL WATERS...A SMALL CRAFT ADVISORY IS IN EFFECT.

MOHLIN
Special weather statement, Feb 17, 6:00 AM EST, 2 hours 16 minutes before
AMZ435-450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-171830-

NORTHEAST FLORIDA AND SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
600 AM EST TUE FEB 17 1998

...NUMEROUS ROAD CLOSURES ACROSS THE AREA DUE TO HEAVY RAINS WITH
FLOOD WARNINGS IN EFFECT FOR SEVERAL COUNTIES...
...THREAT OF SEVERE WEATHER HAS ENDED...
...WINDY WEATHER TODAY...WITH CAUTION ADVISED ON AREA LAKES...
...RIVER FLOODING WILL CONTINUE TO BE A PROBLEM...

EXCESSIVE RAINFALL SINCE YESTERDAY HAS CAUSED MANY ROADS ACROSS
SOUTHEAST GEORGIA AND NORTHEAST FLORIDA TO BE CLOSED DUE TO FLOODING.
THIS IN TURN HAS CAUSED ALL SCHOOLS IN BAKER AND UNION COUNTY TO BE
CLOSED FOR TODAY.

ALTHOUGH A COLD FRONT ACROSS THE FLORIDA PANHANDLE THIS MORNING WILL
NOT MOVE THROUGH THE AREA UNTIL THIS AFTERNOON AND COULD STILL CAUSE
A SLIGHT CHANCE OF SHOWERS OR THUDERSTORMS...NO ADDITIONAL HEAVY RAIN
OR SEVERE WEATHER WILL OCCUR. HOWEVER...SINCE IT WILL TAKE AWHILE FOR
ANY STANDING WATER TO RECEDE...THERE ARE STILL FLOOD WARNINGS IN
EFFECT UNTIL 8 AM FOR THE FOLLOWING COUNTIES...

BAKER...CLAY...COLUMBIA...DUVAL...HAMILTON...NASSAU...SUWANNEE AND
UNION.

REMEMBER TO NEVER DRIVE THROUGH WATER OF UNKNOWN DEPTH AND TO BE
EXTRA ALERT FOR STANDING RAINWATER WHEN DRIVING.

SOUTHWEST WINDS ACROSS THE AREA TODAY WILL AVERAGE 20 MPH...BUT WITH
GUSTS AT TIMES OVER 30 MPH. BECAUSE OF THIS...CAUTION IS ADVISED ON
AREA LAKES.

MEANWHILE...SEVERAL RIVERS CONTINUE ABOVE FLOOD STAGE AND WITH ALL
THE RECENT HEAVY RAINS FLOODING WILL CONTINUE. REMEMBER TO KEEP OFF
OF FLOODED RIVERS WHICH ARE NOT SUITABLE FOR RECREATION OF ANY KIND.
ALL PERSONS...ESPECIALLY CHILDREN SHOULD KEEP AWAY FROM THE FLOODED
RIVERS. DETAILS ON THE RIVERS ARE CONTAINED IN RIVER FLOOD STATEMENTS.

ON THE COASTAL WATERS...A SMALL CRAFT ADVISORY IS IN EFFECT.

MOHLIN

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 7:47 PM ESTTornado WarningJAXAlachua43 min
Feb 16, 8:06 PM ESTSevere Thunderstorm WarningJAXUnion29 min
Feb 16, 8:18 PM ESTSevere Thunderstorm WarningJAXBaker42 min
Feb 16, 8:31 PM ESTSevere Thunderstorm WarningJAXNassau44 min
Feb 16, 8:55 PM ESTSevere Thunderstorm WarningJAXSuwannee45 min
Feb 16, 9:23 PM ESTSevere Thunderstorm WarningJAXColumbia, Hamilton42 min
Feb 16, 10:57 PM ESTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee48 min
Feb 16, 11:32 PM ESTSevere Thunderstorm WarningJAXBaker48 min
Feb 16, 11:52 PM ESTSevere Thunderstorm WarningJAXNassau48 min
Feb 17, 12:38 AM ESTSevere Thunderstorm WarningJAXColumbia, Gilchrist, Suwannee32 min
Feb 17, 12:54 AM ESTSevere Thunderstorm WarningJAXBaker, Union31 min
Feb 17, 1:18 AM ESTSevere Thunderstorm WarningJAXDuval, Nassau47 min
Feb 17, 8:16 AM ESTFlash Flood WarningJAXColumbia, Hamilton, Suwannee6 hr
Feb 17, 8:16 AM ESTFlash Flood WarningJAXBaker, Duval, Nassau6 hr
Feb 17, 8:16 AM ESTFlash Flood WarningJAXUnion6 hr
Feb 17, 2:25 PM ESTFlash Flood WarningJAXAlachua, Columbia, Gilchrist, Hamilton, Suwannee, Union6 hr
Feb 17, 2:25 PM ESTFlash Flood WarningJAXBradford, Clay, Flagler, Putnam, Saint Johns6 hr
Feb 17, 2:25 PM ESTFlash Flood WarningJAXBaker, Duval, Nassau6 hr
Feb 17, 4:15 PM ESTFlash Flood WarningJAXBaker, Clay, Duval, Nassau, Saint Johns6 hr
Feb 17, 4:15 PM ESTFlash Flood WarningJAXColumbia, Gilchrist, Hamilton, Suwannee6 hr
Feb 17, 4:15 PM ESTFlash Flood WarningJAXAlachua, Bradford, Putnam, Union6 hr
Feb 17, 4:15 PM ESTFlash Flood WarningJAXFlagler6 hr

Nearby

Flash Flood Warnings in Florida, 1998Every flash flood warning in 1998

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.